# SDR SWIA2019122647118

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT DRAIN DOUBLER BETWEEN BS 621 AND 605,  BETWEEN STRINGERS 26R AND 25R HAD MULTIPLE AREAS OF CORROSION.   REMOVED AND INSTALLED NEW DRAIN MAST DOUBLER IAW SRM AND DWG. ALL CHECKED GOOD.
